I'm a mother of 3 kids and I have been having pain in my right lower stomach and I'm on the depo birth control and my last period was in October 12 and my 3year old and 5year old have been saying that mommy having baby and 1year old has been crying whining all the time. Can somebody tell me what does it mean? I'm pregnant please help
Did you find this post helpful?
|

User Profile
replied December 9th, 2015
Hi! Thanks for your query on eHealth Forum!

In all probability, the periods are either delayed or have stopped due to depot shot. This can also cause bloating. If you have missed the next dose of your depot shot, then you can be pregnant as well. Please take a good home pregnancy test or blood test for pregnancy. If it is negative, take an antacid. This will help with bloating and reduce pain too. Also, increase fibers in diet. Drink plenty of water. Hope this helps! Take care!



|
Did you find this post helpful?
Quick Reply
Must Read
What happens during labor? What do contractions feel like? And how do I know that labor has begun? Read on to learn about birthing basics....
Signs of labor occur after 36 weeks of pregnancy. Learn about the difference between real and false contractions. Plus, we outline signs of delivery complicati...
Almost all women worry about the pain of childbirth. Preparing for childbirth includes thinking about how you'd like to cope with the pain of labor. Read on for...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Early Pregnancy Signs and Symptoms , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.